# SDR USAA960332

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947-1008
- Part time: 19,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION MEASURING 3 INCH BY 60 INCH LOCATED AT LT ENTRY AFT DOOR THRESHOLD LOCATED AT STA 947 THROUGH STA 1006.  INSTALLED REPLACEMENT ANGLE PER BOEING SRM 51-10-02.  (X)
